# SDR 7282008N406CS

- Difficulty date: July 24, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N406CS
- Make and model: Cessna 525
- Aircraft serial: 525B0043
- Aircraft time: 2,430 hours, 1,738 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: S37792H38214
- Condition: Chafed
- Location: Elevator Trim
- Part time: 2,430 hours, 1,738 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM CABLE CHAFED ON PULLEY BRACKET P/N 6361201-1 IN VERTICAL STABILIZER.  ENGINEERING ORDER WRITTEN TO ADD FAIRLEADS TO PREVENT FURTHER CHAFING.  (S)
